# SDR SWAA2024121777031

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 28,931 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT OVERNIGHT EXITS BROKEN.<[01] REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT SIGN ASSY AT OVERWING EXITS IAW AMM 33-51-01. OP CHECKS GOOD.
